Could the Fluconazole tablet delay the menstrual cycle if taken a few days beforehand?

Question is Closed Report Mark as Favorite

Answers (1)

12 Aug 2009

It shouldn't. Fluconazole is an antifungal antibiotic and shouldn't have any effect on the menstrual cycle.

http://www.drugs.com/mtm/fluconazole.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is this normal after taking fluconazole?

I took a fluconazole tablet prescribed by my doctor 4 days ago... is it normal to still be a little irritated and have a slight discharge from time ...

1 answer 2 Nov 2009

Is it recomended to take clomifene citrate 100 mg in every cycle?

My wife is taking clomifene citrate(100 mg) tablet from the 2nd day of the menstrual cycle but she has been advised to take Duphastone on the 21th ...

1 answer 6 Mar 2012

I took fluconazole-150 on saturday..it seemed like improving but today on wednesday I feel like the?

... discharge has increased... i have been getting the infection since January but applied yogurt and it worked but it was not possible for me to use ...

2 answers 14 May 2014

Implanon - I m trying to get pregnant but I m facing problem?

My period cycle is 28 days I got married in July 2013 nd I m trying to get pregnant now.. First time I have tried in January 2014 but I was ...

1 answer 29 Aug 2014

Where to start when menstrual cycle is complete?

I just got my first pack of Yasmin, my menstrual cycle finished 3 days ago. As I read the instruction manual and my doctor advised I was meant to ...

1 answer 17 Oct 2014